# SDR CA990310050

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 10613266
- Condition: Failed
- Location: Air Distribution
- Part time: 30,871 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSTALLATION, FOUND ACTUATOR RAN IN OPPOSITE DIRECTION AS REQUESTED.  REPLACED AND VENDOR ADVISED.
